# SDR ASAA2020021492176

- Difficulty date: February 9, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 02993
- Aircraft time: 45,278 hours, 14,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EPSU 11WL FAILS CAPACITY CHECK GROUNDED - YES. REMOVED & REPLACED 11WL BATTERY S/N 792862. OPS CHECK GOOD. A320 AMM 33-51-00, 33-51-38.
